# SDR FDEA201212054250

- Difficulty date: December 5, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N961FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25268
- Aircraft time: 51,232 hours, 23,707 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Track
- Part number: 143N15024
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CARGO HANDLING SYS,  ROLLER RAILS WILL NOT LOCK INTO THE SEAT TRACK CROWNS BETWEEN STA, S660-780 RBL 24.75 AND 45.5.  DISCEPANT SEAT TRACKS ARE INCOMING.  DUE TO THE DISCREPANCY EFFECTING THE PTF MOD , A  REPAIR  WAS PERFORMED ON STAM EA 757-5335-16-F4048 AND STAM NR 48525020001 AT STA 640-780, RBL 24.75 AND 45.5. THIS NR IS FOR TRACKING PURPOSES ONLY. "MAJOR REPAIR".
